TITLE

Probabilistic fracture mechanics by the boundary element method

AUTHOR(S)
Huang, X.; Aliabadi, M.
PUB. DATE
September 2011
SOURCE
International Journal of Fracture;Sep2011, Vol. 171 Issue 1, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, a new boundary element formulation is presented for probabilistic analysis of crack problems in context of linear elastic fracture mechanics. The method involves an implicit differentiation method for calculating fracture response derivatives with respect to random parameters and applies first-order reliability method to predicting the reliability of cracked structures. Direct differentiation is used to obtain the derivatives of fracture parameters with respect to crack size which is required for probabilistic analysis. Numerical examples are presented to illustrate the proposed method. The accuracy of the proposed method is demonstrated by comparing with either analytical solution or other established method.
ACCESSION #
66440220

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics